Introduction: The sudden eruption of melanocytic nevi has been associated with a number of conditions, such as bullous skin diseases, immunodeficiency and immunosuppression. The exact mechanisms leading to the development of eruptive melanocytic nevi are unknown. Areascovered: The aim of this article is to review the literature concerning eruptive melanocytic nevi following the administration of immunosuppressive drugs and other medications. Expertopinion: The literature regarding the development of eruptive nevi in association with pharmacological therapies includes a relatively low number of reports. Prevalence of this phenomenon is likely to be underestimated, thus reporting should be encouraged in order to better define the actual significance and related clinical implications. The development of multiple melanocytic nevi during immunosuppressive treatments highlights the importance of immune system integrity in the regulation of nevi growth. The observation of eruptive nevi as an unexpected effect of targeted therapies for specific types of cancer, including melanoma, provided intriguing hints to understand the mechanisms underlying this paradoxical event. The synergistic role of additional triggers in the occurrence of drug-induced eruptive nevi has not been explored and may be an interesting area of research.
|Titolo:||Drug-induced eruptive melanocytic nevi|
|Data di pubblicazione:||2017|
|Appare nelle tipologie:||1.1 Articolo in rivista|